Talagrand, Michel
Small tails for the supremum of a gaussian process
Annales de l'I.H.P. Probabilités et statistiques, Tome 24 (1988) no. 2 , p. 307-315
Zbl 0641.60044 | MR 953122 | 2 citations dans Numdam
URL stable : http://www.numdam.org/item?id=AIHPB_1988__24_2_307_0

Bibliographie

[1] S.M. Berman, An Asymptotic Formula for the Distribution of the Maximum of a Gaussian Process with Stationary Increments, J. Applied Probability, 22, 1985, pp. 454- 460. MR 789369 | Zbl 0607.60031

[2] S.M. Berman, The Maximum of a Gaussian Process with Nonconstant Variance, Ann. Inst. Henri Poincaré, 21, 1985, pp. 383-391. Numdam | MR 823082 | Zbl 0577.60036

[3] C. Borell, The Brunn-Minkowski Inequality in Gauss Space, Invent. Math., 30, 1975, pp. 207-216. MR 399402 | Zbl 0311.60007

[4] X. Fernique, Intégrabilité des vecteurs gaussiens, C.R. Acad. Sci. Paris, 270, 1970, pp. 1698-1699. MR 266263 | Zbl 0206.19002

[5] H. Landau and L.A. Shepp, On the Supremum of a Gaussian Process, Sanka, 32, 1970, pp. 369-378. MR 286167 | Zbl 0218.60039

[6] M.B. Marcus and G. Pisier, Random Fourier Series with Applications to Harmonic Analysis, Ann. Math. Studies, Vol. 101, 1981, Princeton University Press, Princeton, N.J. MR 630532 | Zbl 0474.43004

[7] V.I. Piterbarg and V.P. Prisjaznjuk, Asymptotics of the Probability of Large Encursions for a Nonstationary Gaussian Process, Theor. Probability Math. Statist., Vol. 19, 1978, pp. 131-144. Zbl 0433.60030

[8] M. Talagrand, Sur l'intégrabilité des vecteurs Gaussiens, Z. Wahrsch. verw. Gebiete, 68, 1984, pp. 1-8. MR 767440 | Zbl 0529.60034

[9] M. Talagrand, Regularity of Gaussian Process, Acta. Math., 159, 1987, pp. 99-149. MR 906527 | Zbl 0712.60044